Show simple item record

dc.contributor.authorTunc, Cemil ( Orcid Icon 0000-0003-2909-8753 )
dc.date.accessioned2021-05-13T20:19:49Z
dc.date.available2021-05-13T20:19:49Z
dc.date.issued2004-10-07
dc.identifier.citationTunc, C. (2004). On the instability of certain sixth-order nonlinear differential equations. Electronic Journal of Differential Equations, 2004(117), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13537
dc.description.abstract

In this paper, we give an instability criteria for the nonlinear sixth-order vector differential equation

X(6) + AX(5) + B(t) Φ (X, Ẋ, Ẍ,...X, X(4), X(5)) X(4) + C(t) Ψ (Ẍ) ...X
+ D(t) Ω (X, Ẋ, Ẍ,...X, X(4), X(5)) Ẍ + E(t) G(Ẋ) + H(X) = 0.

The result extends and includes earlier results [6, 16, 20].

en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear differential equations of sixth orderen_US
dc.subjectInstabilityen_US
dc.subjectLyapunov functionen_US
dc.titleOn the instability of certain sixth-order nonlinear differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record